| Model Number |
840 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator's compressor was not working.The ventilator was not in use on a patient at the time of the reported incident.The service engineer (se) inspected the device and replaced the compressor muffler filters to address the issue.The unit passed all testing and operated within the manufacturing specifications.